Existence and uniqueness of solutions for a degenerate quasilinear parabolic problem.

Título inglés Existence and uniqueness of solutions for a degenerate quasilinear parabolic problem.
Título español Existencia y unicidad de soluciones para un problema parabólico casi lineal degenerado.
Autor/es Badii, Maurizio
Organización Dip. Mat. "G. Castelnuovo" Univ. Roma "La Sapienza", Roma, Italia
Revista 0214-1493
Publicación 1994, 38 (2): 327-352, 13 Ref.
Tipo de documento articulo
Idioma Inglés
Resumen inglés We consider the following quasilinear parabolic equation of degenerate type with convection term ut = φ (u)xx + b(u)x in (-L,0) x (0,T). We solve the associate initial-boundary data problem, with nonlinear flux conditions. This problem describes the evaporation of an incompressible fluid from a homogeneous porous media. The nonlinear condition in x = 0 means that the flow of fluid leaving the porous media depends on variable meteorological conditions and in a nonlinear manner on u. In x = -L we have an imprevious boundary. For a sufficiently smooth initial data, one proves the existence and uniqueness of the global strong solution in the class of bounded variation functions.
Clasificación UNESCO 120220
Palabras clave español Ecuaciones parabólicas ; Ecuaciones diferenciales en derivadas parciales ; Ecuaciones diferenciales no lineales ; Problema de Cauchy
Código MathReviews MR1316631
Icono pdf Acceso al artículo completo